# SDR COEA2017122802801

- Difficulty date: December 28, 2017
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: S53671208203
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN STRAP HAS LEVEL 2 CORROSION FWD AND AFT OF FRAME 33, BETWEEN STRINGERS 12 - 13R.   REPAIRED IAW ES-121/18.12361.
